# SDR 2025F00105

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 56,534 hours, 32,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING POSTFLIGHT INSP FUEL LEAKAGE WAS FOUND AT RIT TANK TOP SIDE
